MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fatigue (1849); Hyperglycemia (1905)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-062: user had poor technique.Note 1: manufacturer contacted customer in a follow-up call on (b)(6) 2023 to ensure the customer's condition had improved - able to establish contact with customer who stated his condition had improved and he did not currently have any diabetic symptoms.Customer reported medical intervention since the last call, stating he had gone to the er on ()b)(6) 2023.The customer's blood glucose test result when at the hospital had been 504 mg/dl; the diagnosis was high blood glucose and customer had been treated with fluids to stabilize him.Customer had been discharged on (b)(6) 2023; no new medications or health care program had been suggested by a health care professional.Note 2: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer had initially reported complaint for e-5 error.Wife is calling on behalf of the customer.Customer was using test strip lot zy4480s, which was not being stored according to specification (bathroom).The customer did have another vial of test strips that had been stored and handled correctly: lot za4878s, manufacturer¿s expiration date is 02/29/2024 and opened day of call.During the call, a blood test was performed by the customer am fasting and produced test result of hi using true metrix meter and test strip lot za4878s.The customer¿s expected blood glucose test result range was not disclosed.The customer reported feeling tired; medical attention was not needed at the time of the call.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of 09-may-2023: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key16713960
Report Number1000113657-2023-00196
Device Sequence Number1700484
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2024
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZA4878S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/17/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown